PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication (Compare to Tylenol), 50 Doses: Health & Personal Care

Share on:

Price USD:

Quantity:

Add to Cart
Description

PhysiciansCare Extra-Strength Non-Aspirin Tablets act as a pain reliever and fever reducer. These easy to use dispenser boxes are great for home, office or worksites. Dispenser boxes contain 50 individual packets with 2 tablets inside of each. The box opens from the front, allowing for easy access. These packets are small enough to store anywhere, including in your pocket or purse. Helps to relieve minor aches and pains. Coated tablets are easy to swallow. Medication packets come in perforated dispenser box. Packets conveniently fit in a pocket, purse, or glove compartment. Pain reliever and fever reducer. Temporarily relieves headaches, toothaches, and other minor aches and pains. Does not contain aspirin. Active Ingredients: Acetaminophen 500mg. Sold as a box of 50 individually sealed packets of 2 tablets. Perfect for standalone first aid or as a refill for a kit. Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.

Product Overview